# SDR FDEA201710142962

- Difficulty date: October 14, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 81,824 hours, 18,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 2045
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT PASS TEST. LEVEL 1 ALERT FOR THE BATTERY LOW OCCURS DURING TEST.  REMOVED AND REPLACED THE BATTERY POWER  SUPPLY IAW AMM 33-51-01-4.   OPS CHECKED NORMAL.
